We prove the existence and uniqueness of solution of quasilinear stochastic partial differential equations with obstacle (OSPDEs in short) in degenerate case. Using De Giorgi's iteration, we de-duce the $L^p-$estimates for the time-space uniform norm of weak solutions.
[ 1 ] Denis L., Matoussi A. and Zhang J.: The obstacle problem for quasilinear stochastic PDEs: Analytical approach. The Annals of Probability, 42, 865--905 (2014).
Add:Building 32, The School of Mathematics, Tianjin University Beiyangyuan Campus,
No. 135, Ya Guan Road, Jinnan District, Tianjin, PRC